MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection of the device revealed that the coil delivery wire was kinked, likely while handling the device either during the preparation for the procedure or during the clinical procedure.Additionally, the main coil was kinked and broken which would have contributed to friction noted during the procedure.Functional testing was not performed as the delivery wire stuck inside the introducer sheath.Based on the investigation results and available information, an assignable cause of procedural factors - cause traced to component failure will be assigned to this investigation.The issue is associated with a product that meets stryker design and manufacture specifications and was used according to the device directions for use (dfu) but due to procedural and/or anatomical factors encountered during use, the device performance was limited.
 
Event or Problem Description
Analysis of the device revealed that the subject coil delivery wire was broken.There was no clinical consequence to the patient as a result of this event.

Brand Name
TARGET 360 NANO 1.5MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8026562
Report Number3008881809-2018-00470
Device Sequence Number1382398
Product Code HCG
UDI-Device Identifier04546540697981
UDI-Public04546540697981
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue NumberM0035421520
Device Lot Number19880667
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight58